Anonymous
Anonymous asked in Pregnancy & ParentingOther - Pregnancy & Parenting · 8 months ago

Vaginal yeast infection Monistat 1 day burning?

I have a vaginal yeast infection so I brougt Monistat 1 day. I put it in before I went to sleep which was around 12:30am. I woke up around 8am and I feel it burning me. Is that normal? I dont like the infection but I rather not have a yeast infection no more. I had it in me for about 12 and a half hours so far.

I noticed a lot of the medicine came out on the pad i was using while i wasnt home. It still feels like it is burning me right now as I am typing. Is this normal? The itchiness went away i just feel burning like on the inside :/ should I go to a doctor?

4 Answers

Relevance
  • Jeni
    Lv 4
    8 months ago
    Favourite answer

    Yes, the burning is usually irritation from the chemicals, but to me that's how I know it working and killing the infection

    • Commenter avatarLog in to reply to the answers
  • 7 months ago

    Yes its normal its tryna work it out

    • Commenter avatarLog in to reply to the answers
  • Anonymous
    8 months ago

    I had a similar reaction when I tried the 1 day brand too. I was told it was an allergic reaction. I later tried 3 day and had the same reaction. I have to use the 7 day kind. I have a friend who has similar reactions.

    • Commenter avatarLog in to reply to the answers
  • Anonymous
    8 months ago

    Posting in wrong category.

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.